# SDR CALA2024021500425

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: 313T3200334
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 I/B PYLON PANEL 447AL HAS WEAR MARK INTO PANEL AROUND 2 FWD HOLES. ALSO, FLAT SEAL IS NOT CORRECT SEAL. BULB SEAL SHOULD GO THE LENGTH OF THE PANEL. REF AMES (ILN) NRC 166320-0400-0050. #2 I/B PYLON PANEL 447AL BLENDED AND FOUND TO BE OUT OF LIMITS. PARTIAL WORKSHEET #70 1 OF 1. REF AMES (ILN) NRC NEW PANEL WAS FABRICATED IAW B767 DWG DOC #313T3200. SEAL WAS 166320-0400-0050. FOUND TO NOT NEED REPLACED AND WAS REINSTALLED IAW B767 SRM 51-40-02 AND B767 SRM 51-30-03. SEE PARTIAL WORK ON BACK SEE
